On generalized characters of nilpotent groups

Research output: Contribution to journalArticle

2 Citations (Scopus)


We extend the results of [G.R. Robinson, More on bounds on norms of generalized characters with applications to p-local bounds and blocks, Bull. London Math. Soc. 37 (4) (2005) 555-565] to a general finite nilpotent group, rather than a p-group. This enables us to obtain bounds on the number of complex irreducible characters of a finite group G which do not vanish identically on all non-identity elements of a nilpotent subgroup N. (c) 2006 Elsevier Inc. All rights reserved.

Original languageEnglish
Pages (from-to)822-827
Number of pages6
JournalJournal of Algebra
Issue number2
Early online date11 May 2006
Publication statusPublished - 15 Feb 2007


Dive into the research topics of 'On generalized characters of nilpotent groups'. Together they form a unique fingerprint.

Cite this